# SDR TWAA9804009

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607TW
- Make and model: Boeing 767231
- Aircraft serial: 22570
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING C-CHECK MAINTENANCE, NR 6 LE SLAT INBAORD TOP SIDE WAS DELAMINATED AT TOP CENTER, 9 INCH BY 2 INCH, 36 INCH FROM INBOARD END.  REPAIRED DELAMINATED AREA PER 51-70-10 AND SEALED EDGES.  (M)
